Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Identifying Preferences under Risk from Discrete Choices

Pierre-André Chiappori, Amit Gandhi, Bernard Salanié and Francois Salanié
The American Economic Review
Vol. 99, No. 2, Papers and Proceedings of the One Hundred Twenty-First Meeting of the American Economic Association (May, 2009), pp. 356-362
Stable URL: http://www.jstor.org/stable/25592424
Page Count: 7
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Identifying Preferences under Risk from Discrete Choices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362